Title

General Formulas for 2-D Leaky-wave Antennas

Document Type

Article

Publication Date

11-2005

Publication Source

IEEE Transactions on Antennas and Propagation

Volume

53

Issue

11

Inclusive pages

3525-3533

DOI

10.1109/TAP.2005.856315

Publisher

Institute of Electrical and Electronics Engineers

Place of Publication

United States

ISBN/ISSN

0018926X

Abstract

General formulas for a two-dimensional (2-D) leaky-wave antenna (LWA) are obtained, which are applicable to any general class of 2-D leaky-wave antenna that consists of a partially reflecting surface that is mounted on top of a grounded substrate, and excited by a simple source. Closed-form expressions are obtained for the radiated fields, the field peak values in the E- and H-planes, the beam widths in the E- and H-planes, and the pattern bandwidth. The formulas are obtained from a simple transverse equivalent network model of the structure. An accurate formula for the substrate thickness necessary to give a beam at any desired angle is also obtained.

Keywords

Zhao, Jackson, Williams, Oliner, leaky wave antennas

Disciplines

Engineering

This document is currently not available here.

Share

COinS